# SDR 2023FA0000667

- Difficulty date: August 7, 2023
- Submitted: October 23, 2023
- Operation: General aviation
- Aircraft: N614SC
- Make and model: Piper PA-28-181
- Aircraft serial: 2881623
- Propeller: 76EM8S14062
- System (JASC): 6100 · Propeller System
- Part: Bulkhead
- Part number: 587733
- Condition: Damaged
- Location: Propeller
- Part time: 299 hours, 299 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BULKHEAD DAMAGED AT THE BOLT HOLES.   INSTALLED A NEW BULKHEAD.
